# SDR SWAA2022012763883

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 31,912 hours, 14,352 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 CANOE FAIRING CENTER HAS CRACK ON THE INSIDE OF FAIRING (CENTER AFT ) ; / [01] REMOVED DAMAGE TO #3 CANOE IAW SRM 51-70-05-2R-0. DAMAGE LIMITED TO INNER PLIES. NO HONEYCOMB DAMAGE NOTED.  APPLIED REPAIR AS PER SRM 51-70-05-2R-0; SEALED PER SRM 51-70-08.
